# SDR SWIA202160660

- Difficulty date: April 16, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD07 CORRODED AT FS 320.167 TO 338.963   (C-CHECK RO 8/31/21)   INTERCOSTAL @ DD7 BETWEEN FS 320.167 AND 338.963 WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  NO DEFECTS NOTED. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
